MathSciNet Relay Station
MathSciNet bibliographic data
MR1794267 (2002c:11108) 11M26 (15A52 82B41)
Keating, J. P.; Snaith, N. C. Random matrix theory and $L$-functions at $s=1/2$. Comm. Math. Phys. 214 (2000), no. 1, 91–110.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement